# SDR DHL2001727538

- Difficulty date: August 21, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Dented
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY EXIT DOOR OUTER SKIN HAS SOME DENTS AROUND.  REWORKED DENTS AT RT AFT EMERGENCY EXIT DOOR SKIN PER SRM 51-40-1.
